# SDR AALA201504149017

- Difficulty date: April 12, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 62,783 hours, 23,343 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK, PAX CREW DOOR DAMPER HAS LOW PRESSURE.  SERVICED PAX CREW DOOR DAMPER IAW AMM 52-10-00-614-001-A.
